# SDR HEEA084737

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,837 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Damaged
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT MIC IN FM1 MIC SELECT POSITION. REPLACED S1 SELECTOR SWITCH, S6 AND S11 MONITOR SWITCHES, FACEPLATE, VOLUME AND SELECTOR KNOBS, Q9 TRANSISTOR AND C30 CAPACITOR.  REPAIRED.  BENCH CHECK GOOD.
